RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1969, Volume 186, Number 1, Pages 13–15 (Mi dan34589)  

MATHEMATICS

Conditions for the complete regularity of a certain class of random stationary processes

I. A. Ibragimov

Leningrad State University

Full text: PDF file (338 kB)

Bibliographic databases:
UDC: 519.21
Presented: Ю. В. Линник
Received: 18.09.1968

Citation: I. A. Ibragimov, “Conditions for the complete regularity of a certain class of random stationary processes”, Dokl. Akad. Nauk SSSR, 186:1 (1969), 13–15

Citation in format AMSBIB
\Bibitem{Ibr69}
\by I.~A.~Ibragimov
\paper Conditions for the complete regularity of a certain class of random stationary processes
\jour Dokl. Akad. Nauk SSSR
\yr 1969
\vol 186
\issue 1
\pages 13--15
\mathnet{http://mi.mathnet.ru/dan34589}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0246360}
\zmath{https://zbmath.org/?q=an:0194.49103}


Linking options:
  • http://mi.mathnet.ru/eng/dan34589
  • http://mi.mathnet.ru/eng/dan/v186/i1/p13

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:42
    Full text:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020